Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Walker, Stephen G., Damien, Paul, Lenk, Peter J. (2004) On priors with a Kullback-Leibler property. Journal of the American Statistical Association, 99 (486). pp. 404-408. ISSN 0162-1459. (doi:10.1198/016214504000000386) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:10584)

This list was generated on Wed Jul 15 01:55:03 2020 BST.